Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Mathematical Tables--Errata


Journal: Math. Comp. 4 (1950), 222-223
DOI: https://doi.org/10.1090/S0025-5718-50-99455-5
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. L. Glaisher, ``On circulating decimals,'' Cambridge Phil. Soc., Proc., v. 3, 1877, p. 185-206.
  • [2] H. Goodwyn, A Table of the Circles, etc., London, 1823 [MTAC, v. 1, p. 22-23].


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-50-99455-5
Article copyright: © Copyright 1950 American Mathematical Society